In this paper we prove the persistence of space periodic multi-solitons of arbitrary size under any quasi-linear Hamiltonian perturbation, which is smooth and sufficiently small. This answers positively a longstanding question whether KAM techniques can be further developed to prove the existence of quasi-periodic solutions of arbitrary size of strongly nonlinear perturbations of integrable PDEs.

Large KAM Tori for Quasi-linear Perturbations of KdV / Berti, Massimiliano; Kappeler, Thomas; Montalto, Riccardo. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - 239:3(2021), pp. 1395-1500. [10.1007/s00205-020-01596-2]

Large KAM Tori for Quasi-linear Perturbations of KdV

Berti, Massimiliano;Kappeler, Thomas;Montalto, Riccardo
2021-01-01

Abstract

In this paper we prove the persistence of space periodic multi-solitons of arbitrary size under any quasi-linear Hamiltonian perturbation, which is smooth and sufficiently small. This answers positively a longstanding question whether KAM techniques can be further developed to prove the existence of quasi-periodic solutions of arbitrary size of strongly nonlinear perturbations of integrable PDEs.
239
3
1395
1500
https://arxiv.org/abs/1908.08768
Berti, Massimiliano; Kappeler, Thomas; Montalto, Riccardo
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/117057
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact